| Model Number |
SC-3138-55 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event block d2b: additional applicable product codes: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: lead extension kit, 55cm.Unique identifier (udi): (b)(4).Additional suspect medical device components involved in the event: model number/catalog number: sc-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: lead extension kit, 55cm.Unique identifier (udi): (b)(4).
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a revision procedure for an unspecified reason.The system was replaced.No additional information is available at this time.
Additional Manufacturer Narrative
The devices were not returned to boston scientific for analysis and the complaint as reported was not able to be confirmed.A review of the devices history record (dhr) confirmed that the devices met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Therefore, in the absence of device return and analysis the likely root cause could not be established.Block b3: approximated based on the date the manufacturer became aware of the event block d2b: additional applicable product codes: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: lead extension kit, 55cm.Unique identifier (udi): (b)(4).Additional suspect medical device components involved in the event: model number/catalog number: sc-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: lead extension kit, 55cm.Unique identifier (udi): (b)(4).
Event or Problem Description